MathSciNet Relay Station
MathSciNet bibliographic data
MR1016891 (90h:35190) 35P25 (35P20 47A40 47F05 81F15)
Zworski, Maciej Sharp polynomial bounds on the number of scattering poles. Duke Math. J. 59 (1989), no. 2, 311–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement